A General Approach for Hyperchaotifying n-dimensional Continuous-Time Systems

Z. Elhadj1, J.C.Sprott2
1Department of Mathematics, University of Tébessa, (12002), Algeria
E-mail: zeraoulia@mail.univ-tebessa.dz / zelhadj12@yahoo.fr
2Department of Physics, University of Wisconsin, Madison, WI 53706, USA
E-mail: sprott@physics.wisc.edu


This paper is concerned with the rigorous construction of hyperchaotic attractors in n-dimensional continuous-time systems. The method of analysis is based on the construction of a matrix controller and by using the standard dentition of Lyapunov exponents for an asymptotically stable limit set of the original system. The relevance of this approach is to show mathematically the possibility of controlling asymptotically stable limit sets of n-dimensional continuous-time systems to hyperchaos. This general approach is valid for all n-dimensional continuous-time systems with at least one asymptotically stable limit set.

Ref: E. Zeraoulia and  J. C. Sprott, SciTech Journal of Science & Technology 1, 106-109 (2012)

The complete paper is available in PDF format.

Return to Sprott's Books and Publications.